# SDR QXEA0201100

- Difficulty date: July 30, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 35,064 hours, 41,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD EVACUATION EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD CABIN EXIT SIGN ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
